# SDR DL733970580

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Component: 7213000000
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FWD LAV SMOKE BELL WARNING AFTER PUSH OUT.  REPLACED FWD LAV SMOKE DET.
